# SDR DALA2016120909713

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L30 IS CORRODED BETWEEN STA 920 - STA 994. BLENDED CORROSION ON STR 30 FROM STA 920 TO 965 IAW SRM 51-10-04 SECTION 26. .115 REMAINING OF .125 FOUND TO BE IN LIMITS IAW SRM 53-00-60 FIG 103. BLENDED STR 30 FROM STA 975 TO 994 IAW SRM 51-10-04 SECTION 26. .065 REMAINING OF .125 FOUND TO BE OUT OF LIMITS AT STA 987 (APPROX), IAW SRM 53-00-00 FIG 103. REPAIRED IAW SRM 53-00-05 REPAIR 3.
